MAUDE Adverse Event Report: SORIN GROUP ITALIA RAP FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA RAP FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 23/25
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: through follow-up communications, livanova learned about a similar event involving same cannula batch lot.Reportedly, the event occurred shortly after cannula insertion, and it was solved by replacing the cannula connector with a 3/8" 3/8" straight connector.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group italia received a report of air intake in the venous line during readjustment of a rap femoral venous cannula.Cannula was clamped to avoid further air ingress, resulting in line damage.The event occurred during an ecmo procedure.There was no report of any patient injury.Reportedly, it is undetermined if this is an actual product problem or user error.

Brand Name
RAP FEMORAL VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT  41037
Manufacturer (Section G)
SORIN GROUP ITALIA
via statale 12 nord, 86
mirandola (mo) 41037
IT   41037
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24981276
Report Number9680841-2026-900015
Device Sequence Number9481213
Product Code DWF
UDI-Device Identifier00803622125805
UDI-Public(01)00803622125805(240)200-150(17)280413(10)2510400157
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23/25
Device Catalogue Number200-150
Device Lot Number2510400157
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/24/2026
Date Device Manufactured04/13/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown